A metric proof of the converse Lyapunov Theorem for semicontinuous multivalued dynamics

Abstract : We extend the metric proof of the inverse Lyapunov Theorem, given in [13] for continuous multivalued dynamics, by means of tools issued from weak KAMtheory, to the case where the set-valued vector field is just upper semicontinuous. This generality is justified especially in view of application to discontinuous ordinary differential equations. The more relevant new point is that we introduce, to compensate the lack of continuity, a family of perturbed dynamics, obtained through internal approximation of the original one, and perform some stability analysis of it.
Type de document :
Article dans une revue
Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2012, 32 (12), pp.4409 - 4427. 〈10.3934/dcds.2012.32.4409〉
Liste complète des métadonnées

Littérature citée [13 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-00660458
Contributeur : Estelle Bouzat <>
Soumis le : lundi 16 janvier 2012 - 16:59:50
Dernière modification le : lundi 21 mars 2016 - 17:35:05
Document(s) archivé(s) le : mardi 17 avril 2012 - 02:37:28

Fichier

SiconolfiTerrone11.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Antonio Siconolfi, Gabriele Terrone. A metric proof of the converse Lyapunov Theorem for semicontinuous multivalued dynamics. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2012, 32 (12), pp.4409 - 4427. 〈10.3934/dcds.2012.32.4409〉. 〈hal-00660458〉

Partager

Métriques

Consultations de la notice

148

Téléchargements de fichiers

157